On the asymptotic behavior of the conjugate problem describing a creeping axisymmetric thermocapillary motion

Описание

Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.17516/1997-1397-2020-13-1-26-36

Ключевые слова: A crawling motion, Interface, The conjugate nonlinear inverse problem

Аннотация: In this paper the conditions for the law of temperature behavior on a solid cylinder wall describes, under which the solution of a linear conjugate inverse initial-boundary value problem describing a two-layer axisymmetric creeping motion of viscous heat-conducting fluids tends to zero exponentially with increases of time. © SiberiПоказать полностьюan Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 13, Is. 1

Номера страниц: 26-36

ISSN журнала: 19971397

Авторы

  • Andreev V.K. (Institute of Computational Modelling SB RAS Krasnoyarsk, Russian Federation Siberian Federal University, Krasnoyarsk, Russian Federation)
  • Magdenko E.P. (Institute of Computational Modelling SB RAS Krasnoyarsk, Russian Federation Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных